Kodai Mathematical Journal

Teichmüller distance and Kobayashi distance on subspaces of the universal Teichmüller space

Masahiro Yanagishita

Full-text: Open access

Abstract

It is known that the Teichmüller distance on the universal Teichmüller space T coincides with the Kobayashi distance. For a metric subspace of T having a comparable complex structure with that of T, we can similarly consider whether or not the Teichmüller distance on the subspace coincides with the Kobayashi distance. In this paper, we give a sufficient condition for metric subspaces under which the problem above has a affirmative answer. Moreover, we introduce an example of such subspaces.

Article information

Source
Kodai Math. J., Volume 36, Number 2 (2013), 209-227.

Dates
First available in Project Euclid: 27 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1372337514

Digital Object Identifier
doi:10.2996/kmj/1372337514

Mathematical Reviews number (MathSciNet)
MR3081243

Zentralblatt MATH identifier
1277.30028

Citation

Yanagishita, Masahiro. Teichmüller distance and Kobayashi distance on subspaces of the universal Teichmüller space. Kodai Math. J. 36 (2013), no. 2, 209--227. doi:10.2996/kmj/1372337514. https://projecteuclid.org/euclid.kmj/1372337514


Export citation